The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FNWI" en publicatiejaar: "1991"

AuteursA. Doelman, W. Eckhaus
TitelPeriodic and quasi-periodic solutions of degenerate modulation equations
TijdschriftPhysica D
Jaargang53
Jaar1991
Nummer2/4
Pagina's249-266
ISSN01672789
FaculteitFaculteit der Natuurwetenschappen, Wiskunde en Informatica
Instituut/afd.FNWI: Korteweg-de Vries Institute for Mathematics (KdVI)
Trefwoordendegenerate modulation equations; quasiperiodiciteit
Basisclassificatie31.81 ; 31.76 ; 33.06
SamenvattingIn some circumstances (degenerations) it is essential to add higher-order nonlinear coefficients to a Ginzburg-Landau
type modulation equation (which only has one cubic nonlinearity). In this paper we study these degenerate modulation
equations. We consider the important situation in which the equation has real coefficients and the case of coefficients with
small imaginary parts. First we determine the stability of periodic solutions. The stationary problem is, like in the
non-degenerate case, integrable: there exist families of quasi-periodic and homoclinic solutions. This system is perturbed by
considering modulation equations with coefficients with small imaginary parts. We establish that there exists an unbounded
domain in parameter space in which the modulation equation has quasi-periodic solutions. Moreover, we show that there is
a manifold of codimension I (in parameter space) on which the homoclinic solutions survive the perturbation.
Soort documentArtikel
Download
Document finderUvA-Linker